Aniexty hell

Hi Everyone

Having a bad Aniexty day morning great then all of a sudden Aniexty attack all the allwfull feeling like going to lose control what a mess it all seems have had this for 14month's now had cbt but it relly did not help tgen out of the blue it came was on first mirtazapine and diazapan came of mirtazapine 6 months ago and have cut diazapan from 6mg to 2mg a day over the last 6months,things where great but then out of the blue this keeps happening to me been back,to doctors and he has put me on propranolol 120mg a day plus,my 2mg of diazapan a day everything is great then this Aniexty hits you so,bad you feel like going crazy l just wonder of anyone else out there is fighting this and how you deal,with it because l have try ed most things but without much success.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Hi 241951, It sounds like it could be coming from the cut in your diazapan. Once you have been on a higher dose of Benzo, the only recourse is going up in dose (which isn't recommended) or coming off it completely. With your brain having gotten use to 6mg and now you are down to 2mg, it isn't liking it at all. The symptoms will break through. Since your doctor put you on Propranolol 120mg, see what he has to say about weaning off the diazapan completely but slowly. For me, staying on a smaller dosage was causes me more harm than good. After a while, it doesn't work.

  • Hi Agora

    What did you do then to help yourself l have been on 2mg of diazapam,for 4months now.

  • Hi 241951, I talked with my psych doctor about coming off the Benzo completely. I had been left on Xanax for years and when that no longer worked, I was put on Ativan. That didn't work either. I was weaned slowly off the Ativan according to Dr. Heather Ashton's Method of withdrawing.

    The concept there is with drawing the smallest amount possible every 2 weeks (without ever having to go back). Two week increments until you are finished. The chart gives you all the info you need in coming off the drug.

    You can find the method used on the Internet, typing in Dr. Ashton. Show it to your doctor, do NOT attempt to this this on your own. See if that is feasible for your health history. Let me know if there are any other questions. Good Luck

You may also like...